Get Your Cat Care Questions Answered By Cat Vets ASAP
Welcome to JustAnswer! I am a licensed veterinarian and would be glad to help!
Typically - no.
I would not expect looking drunk from a slow wean of steroids, especially when several days into the every other day phase.
What else might be going on?
It can be vestibular disease, a low blood sugar, liver disease, hypertension, or other causes.
EVEN if this was expected I would have you see your veterinarian for evaluation.
not at all related to the sterioids? He was fine before starting them last week.
Since I do not expect this to be related, even more I would have him evaluated by your veterinarian today.
No - it would not be expected.
While lethargy can be from anything - looking wobbly/drunk would not be expected with a steroid wean such as this.
He will still purr when being pet, but doesn't want to move from his bed.
-Since I do not expect this to be related, even more I would have him evaluated by your veterinarian today.
He drank a lot of water an hour ago, had two pee lumps in his box overnight, but didn't eat much food. Low blood sugar?
Hasn't pooped in 24 hours
I would have him seen by your vet today.
This is concerning.
I'll take him in. His regular vet is off today which bothers me. I'll call now. Thank you.
You are very welcome.